MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION

BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Model Number H749201001900
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire fracture occurred.The 90% stenosed target lesion was located in the internal carotid artery.A 190 cm filterwire was selected for use in an internal carotid artery stenting.After unpacking the device, it was found that the front end of the guidewire was broken.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).E1 - initial reporter address 1: e1 - initial reporter phone:.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6 - evaluation conclusion codes: updated.(b)(6).
 
Event or Problem Description
It was reported that guidewire fracture occurred.The 90% stenosed target lesion was located in the internal carotid artery.A 190 cm filterwire was selected for use in an internal carotid artery stenting.After unpacking the device, it was found that the front end of the guidewire was broken.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the coating on the tip of the filterwire had fallen off.
 
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.E1 - initial reporter facility name: (b)(6).E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).Investigation results: device evaluated by mfr: the filterwire device was returned to our post market quality assurance laboratory.The wire returned inside the delivery sheath and the filter bag came back in undeployed state.It is possible to observed that the wire was exposed through the delivery sheath.Sheathing/unsheathing could not be performed, since the wire was exposed through the delivery sheath.This concludes the product analysis.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review: a risk review performed for the filter wire device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefits for the product.Investigation conclusion: the as analyzed cause code selected for the as reported code filterwire damage upon removal from package is unable to exclude device problem.According to the customer's report, the issue was discovered during unpacking.As a result, there is insufficient objective evidence or descriptive information to establish a definitive cause for wire exposed through the delivery sheath observed during product analysis.Additionally, the lack of returned device for further evaluation limits the investigation.Therefore, based on all compiled information, the most appropriate conclusion is unable to exclude device problem.

Brand Name
FILTERWIRE EZ?
Common Device Name
TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24028410
Report Number2124215-2026-01707
Device Sequence Number9014701
Product Code NFA
UDI-Device Identifier08714729470854
UDI-Public(01)08714729470854(17)261021(10)35111374
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749201001900
Device Catalogue NumberH749201001900
Device Lot Number0035111374
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/16/2026
02/05/2026
03/09/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date02/12/2026
03/03/2026
04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight63 KG